Probabilistic adaptations of point generation schemes in some global optimization algorithms

P. Kaelo, M. M. Ali. Probabilistic adaptations of point generation schemes in some global optimization algorithms. Optimization Methods and Software, 21(3):343-357, 2006. [doi]

@article{KaeloA06-0,
  title = {Probabilistic adaptations of point generation schemes in some global optimization algorithms},
  author = {P. Kaelo and M. M. Ali},
  year = {2006},
  doi = {10.1080/10556780500094671},
  url = {http://dx.doi.org/10.1080/10556780500094671},
  researchr = {https://researchr.org/publication/KaeloA06-0},
  cites = {0},
  citedby = {0},
  journal = {Optimization Methods and Software},
  volume = {21},
  number = {3},
  pages = {343-357},
}